Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

What food should I avoid for mild alteration in SGPT levels?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
Hello, I am 25 years women. My S.G.P.T is high i.e 44. It has increased due to antibiotics/anti inflammatory I took for injury. Kindly advice food to be consumed and food that should be strictly avoided. Also level of exertion or exercises I can continue.
Posted Sun, 2 Feb 2014 in Liver and Gall Bladder
Answered by Dr. Ketan Vagholkar 36 minutes later
Brief Answer: No modifications in diet required Detailed Answer: Hi, Thanks for writing in. Your SGPT is not grossly altered. Your other reports are within normal limits. Mild alteration of enzymes can be due to medications. However the alteration is mild and will return back to normal. I would suggest a short course of liver tonics comprising of ornithine compounds for a period of 3 weeks. The diet should be the routine one which you otherwise take. There is no need for much modifications.(preferably a diet rich in proteins and moderate on carbohydrates and fats) i hope this answers your query. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor